# SDR SWAA2024041573988

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,140 hours, 17,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED L1 ESCAPE SLIDE HAS CORD HANGING OUT<[01] RESTOWED L1 ESCAPE SLIDE TEST CORD IN DESIGNATED POCKET. REF AMM 25-66-01
